# SDR SWIA971369

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Light
- Condition: Illuminated
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIDDLE LEFT WING DEICE LIGHT ILLUMINATED FOLLOWED BY SEVERAL OTHER DEICE LIGHTS.  RETURNED TO BFL.  REPLACED AIR ON RIGHT ENGINE.  PERFORMED OPS CHECK OF DEICE SYSTEM AND OPS CHECK GOOD AT THIS TIME.
